# SDR COMA0660195

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 19,274 hours, 18,032 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5843 - DURING TAKEOFF AT ORF RECEIVED A TRIM CONFIGURATION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF FLIGHT CONTROL TRIM SYSTEMS AND INTERROGATED HSTCU, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
